MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY
Model Number 45026
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the product return contained an angiojet avx.The assembly, supply line, shaft, tip, and spike line were all visually examined for potential damage.Inspection of the shaft revealed severe damage and stretching starting 1cm from the tip, and going down until 3.5 cm from the tip.A functional test was performed.The pump was placed into the ultra drive console and the device primed with no complication.The device was run for a total time of 90 seconds in thrombectomy mode.The device stayed within the expected range of the product.No additional catheter or shaft damage was noted during testing.
 
Event or Problem Description
It was reported that catheter break occurred.The target lesion was located in the arm.An angiojet avx was used in a thrombectomy procedure.During withdrawal, it was noted that the catheter looked like it was about to separate between the two markers and the holes were stretched out.The procedure was completed with this device.No patient complications were reported.

Brand Name
ANGIOJET AVX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12297395
Report Number2134265-2021-10126
Device Sequence Number16939260
Product Code DXE
UDI-Device Identifier08714729889045
UDI-Public08714729889045
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K133629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2022
Device Model Number45026
Device Catalogue Number45026
Device Lot Number0025627421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1